Mathematical Logic Quarterly

Cover image for Vol. 60 Issue 1-2

February 2014

Volume 60, Issue 1-2

Pages 1–132

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Original Papers
    7. Erratum
    8. Original Papers
    1. You have free access to this content
      Cover Picture

      Article first published online: 8 FEB 2014 | DOI: 10.1002/malq.201470012

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Original Papers
    7. Erratum
    8. Original Papers
    1. You have free access to this content
      Issue Information

      Article first published online: 8 FEB 2014 | DOI: 10.1002/malq.201470013

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Original Papers
    7. Erratum
    8. Original Papers
    1. You have free access to this content
      Contents: (Math. Log. Quart. 1-2/2014) (pages 1–4)

      Article first published online: 8 FEB 2014 | DOI: 10.1002/malq.201410001

  4. Editorial

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Original Papers
    7. Erratum
    8. Original Papers
    1. You have free access to this content
      Editorial (page 5)

      Article first published online: 8 FEB 2014 | DOI: 10.1002/malq.201410000

  5. Original Papers

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Original Papers
    7. Erratum
    8. Original Papers
    1. Completeness of intermediate logics with doubly negated axioms (pages 6–11)

      Mohammad Ardeshir and S. Mojtaba Mojtahedi

      Article first published online: 20 DEC 2013 | DOI: 10.1002/malq.201200083

    2. You have free access to this content
    3. Cofinalities of Borel ideals (pages 31–39)

      Michael Hrušák, Diego Rojas-Rebolledo and Jindřich Zapletal

      Article first published online: 4 FEB 2014 | DOI: 10.1002/malq.201200079

    4. Rado's Conjecture and Ascent Paths of Square Sequences (pages 84–90)

      Stevo Todorčević and Víctor Torres Pérez

      Article first published online: 8 FEB 2014 | DOI: 10.1002/malq.201300006

  6. Erratum

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Original Papers
    7. Erratum
    8. Original Papers
    1. You have free access to this content
      Erratum to J. M. Font, The simplest protoalgebraic logic (page 91)

      Josep Maria Font

      Article first published online: 8 FEB 2014 | DOI: 10.1002/malq.201250052

      This article corrects:

      The simplest protoalgebraic logic

      Vol. 59, Issue 6, 435–451, Article first published online: 14 NOV 2013

  7. Original Papers

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Original Papers
    7. Erratum
    8. Original Papers

SEARCH

SEARCH BY CITATION